PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Generators of simple graded Lie algebras of finite growth

Volume 148 / 2017

Liming Tang, Wende Liu Colloquium Mathematicum 148 (2017), 315-324 MSC: 17B05, 17B20, 17B65, 17B70. DOI: 10.4064/cm6976-6-2016 Published online: 6 April 2017

Abstract

Let $X$ be a simple graded Lie algebra of finite growth over an algebraically closed field of characteristic zero. We prove that $X$ can be generated by two elements.

Authors

  • Liming TangSchool of Mathematical Sciences
    Harbin Normal University
    Harbin 150025, China
    e-mail
  • Wende LiuSchool of Mathematical Sciences
    Harbin Normal University
    Harbin 150025, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image